advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Stenosis Questions

2

Comments

  • Hang in there. Pain and cervical problems are scary! And, I'm sure you are experiencing some of the worse pain you have ever had. I hope it subsides with the Gabapentin. Keep us posted.--Mazy
  • I hope your feeling better now. I know exactly how your feeling.I went through four years of therapy exactly like that. the gabapentin did help me a lot until i got to surgery and i'm still taking it today. My nerve pain is still bad enough that i can't stop using it yet and the surgeon told me he couldn't guaratee that the pain would subside. His goal was to prevent paralysis.I'm taking the maximum doseage of gabapentin and it helps me to function.Your therapy will definitely irritate your pain level because he's moving things around in there. everytime i went to therapy i had a pain flair soemtimes right away other times just after i would get home. Try putting some heat on it and relax.Do you have a tens machine? Might be something to look into. I got one and it did help calm some of the pain. Good luck and keep posting!!!!! If you have anymore questions for me you can PM me.
  • advertisement
  • I am coming up on a second visit to a neurosurgeon for a possible surgery for my cervical stenosis etc from a skull fracture in 97' My diaginosis is multi-level interverbral stenosis at c4-through c-6, osteophyte complex at multiple levels as well and some other stuff I cant't find a meaning for!!! I have not slept through the night for more than 45 minutes in a row in two years. The pain is insane if I move my head at all. I have developed cluster headaches on top of everything else on the left side of my body.I WELCOME SURGERY norco 10/325 is like asprin to me and so is all the other med's that I have tried. I had to practically beg to go to a surgeonP/T years ago made it WORSE. Marty HELP!!!

    PLEASE ESCUSE MY COMPUTER STUPIDITY I'M 46 and grew up without them cell phones, video games etc(Miss my Black SABBATH 78'!!!)
Sign In or Join Us to comment.